# SDR SWIA202163717

- Difficulty date: October 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CORRODED AT RBL9 BETWEEN FS 409.00 AND FS 409+16     (C-CHECK RO 1/5/2022)    REPAIRED FLOOR BEAM AT RBL9 BETWEEN F.S. 409.00 - 409.00+16 IAW CRJ-200 SRM 53-00-43 REPAIR NO. 2. COMPLETED TASK CARD 53-900-1003-SKY AND M-337. NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
